# SDR SWAA2022022395302

- Difficulty date: September 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 41,003 hours, 21,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FSD THRESHOLD SUPPORT THAT ATTACHES TO THE FSD MOPSILL. / REMOVED CORROSION; FSD THRESHOLD SUPPORT ATTACHING TO THE MOPSILL WITH A REMAINING THICKNESS OF .079' FROM ORIGINAL .090'; FOUND TO BE OUT OF LIMITS; REMOVED FSD THRESHOLD SUPPORT ATTACHED TO THE MOPSILL AND REPLACED WITH NEW PER SRM 53-10-15-1A-2; SRM 51-40-05; BOEING DWG. 141A8310
